Please use this identifier to cite or link to this item: https://scholar.utcc.ac.th/handle/6626976254/3627
Title: Group divisible designs with two associate classes and λ2 = 2
Authors: Uiyyasathian, C. 
Lapchinda, W. 
Keywords: Group divisible designs
Issue Date: 2009
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: C. Uiyyasathian, W. Lapchinda (2009) Group divisible designs with two associate classes and λ2 = 2. International Journal of Pure and Applied Mathematics Vol.55 No.4, 561-568.
Abstract: A group divisible design GDD(v, g, κ, λ1, λ2) is a collection of λsubsets (called blocks) of a vset of symbols where the vset is divided into g groups: each pair of symbols from the same group occurs in exactly λ1 blocks, and each pair of symbols from different groups occurs in exactly λ2 blocks. Here, we focus on an existence problem of GDDs with two associate classes orwhen g = 2, and with blocks of size 3, when the required designs have two groups of unequal sizes and λ2 = 2. We obtain the necessary conditions and prove that these conditions are sufficient.
URI: https://scholar.utcc.ac.th/handle/6626976254/3627
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
213.pdf111.67 kBAdobe PDFThumbnail
View/Open
Show full item record Recommend this item

Page view(s)

17
checked on Jul 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.